# SDR AALA20100910AFW01

- Difficulty date: September 10, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 95,160 hours, 15,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LEFT NUMBER 2 DOOR INNER CHORD 146T8022-10 UPPER SURFACE COMMON TO THE SPLASH GUARD INSTALLATION BETWEEN APPROXIMATELY STATION 1506 AND STATION 1528. THE CORROSION WAS BLENDED AND REPAIR WAS ACCOMPLISHED PER EA B767-53-012784.
